MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; HEAD BIOLOX OPTION Ø 28 LOT. 2417354

MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; HEAD BIOLOX OPTION Ø 28 LOT. 2417354
Model Number 01.29.230H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-dec-2024: lot 2417354: (b)(4) items manufactured and released on 01-07-2024.Expiration date: 2029-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on 12-dec-2024: liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot.2409372 lot 2409372: (b)(4) items manufactured and released on 21-05-2024.Expiration date: 2029-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
One week after primary, the patient came in reporting pain due to a dissociation of the head from the double mobility liner and the cause was unknown.The surgeon revised head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6), we received information that this was a standard dislocation and not an interprostetic one.Devices involved in the complaint batch review performed on (b)(6)2025 liner: mpact dm 01.32.4452cf dm converter tin coated g/dmf (k211891) lot 2310983: (b)(4) items manufactured and released on 08-11-2023.Expiration date: 2028-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.B5 and h6 updated.The complaint root cause remains unchanged.
 
Event or Problem Description
Corrected description: one week after primary, the patient came in reporting pain due to a luxation of the double mobility liner from the dm converter (metallic liner).The surgeon revised head, liner and dm converter.Biolox option was used during primary to achieve an xl length while still retaining the wear characteristics of a ceramic head for a size 28mm diameter.The cause of the dislocation is unknown.The surgery was completed successfully.The patient came back on the (b)(6) with signs of an infection, (b)(4) was filed.

Brand Name
MECTACER BIOLOX OPTION HEADS
Common Device Name
HEAD BIOLOX OPTION Ø 28 LOT. 2417354
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21033632
Report Number3005180920-2024-01131
Device Sequence Number4223234
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.230H
Device Lot Number2417354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale